Strong convergence results for nonself multimaps in banach spaces

N. Shahzad, H. Zegeye

Research output: Contribution to journalArticle

35 Citations (Scopus)


We prove strong convergence theorems for multimaps under mild conditions, which include Browder's convergence theorem as well as Reich's convergence theorem. We thus provide a partial answer to Jung's question.

Original languageEnglish
Pages (from-to)539-548
Number of pages10
JournalProceedings of the American Mathematical Society
Issue number2
Publication statusPublished - Feb 1 2008


All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this